# SDR CA970710015

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-113
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wing Tip Brakes
- Condition: Intermittent
- Location: Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CONTROL FLAPS LOCKED MESSAGE ON ECAM WITH WING TIP BRAKES ON. TRIED RESET, MESSAGE REMAINED ON. WING TIP BRAKES AND FLAP CONTROL CIRCUIT BREAKER RESET, FLAP OPERATION CHECKED SERVICEABLE
